MathSciNet Relay Station
MathSciNet bibliographic data
MR991452 90C48 (49A51 54A20 54C30)
Čoban, M. M.; Kenderov, P. S.; Revalski, J. P. Generic well-posedness of optimization problems in topological spaces. C. R. Acad. Bulgare Sci. 42 (1989), no. 1, 11–14.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement